# SDR UALA2011041401802

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 19L AT STA 767.  MAJOR REPAIR ACCOMPLISHED, REMOVED AND REPLACED STR 19L BTWN STA 750 - 780 PER SRM ON PEMCO NR 2486N00496.
